A linear process-algebraic format with data for probabilistic automata


Katoen, Joost-Pieter and Pol, Jaco van de and Stoelinga, Mariëlle and Timmer, Mark (2011) A linear process-algebraic format with data for probabilistic automata. Theoretical Computer Science, 413 (1). pp. 36-57. ISSN 0304-3975

[img] PDF - Published Version
Restricted to UT campus only
: Request a copy
PDF - Submitted Version
Abstract:This paper presents a novel linear process-algebraic format for probabilistic automata. The key ingredient is a symbolic transformation of probabilistic process algebra terms that incorporate data into this linear format while preserving strong probabilistic bisimulation. This generalises similar techniques for traditional process algebras with data, and - more importantly - treats data and data-dependent probabilistic choice in a fully symbolic manner, leading to the symbolic analysis of parameterised probabilistic systems. We discuss several reduction techniques that can easily be applied to our models. A validation of our approach on two benchmark leader election protocols shows reductions of more than an order of magnitude.
Item Type:Article
Copyright:© 2011 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/77938
Official URL:https://doi.org/10.1016/j.tcs.2011.07.021
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 278768